# SDR SWAA2020092416128

- Difficulty date: September 14, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,478 hours, 32,216 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STAB 92.70 AT 1 INCH THE FRONT SPAR AT LT HORIZONTAL STABILIZER.  REPAIRED INSPAR RIB STAB STA 92.70 AT 1 INCH THE FRONT SPAR AT LT HORIZONTAL STABILIZER, IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 FIG 205.
